Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 746752, 18 pages
http://dx.doi.org/10.1155/2012/746752
Research Article

Application of the Poor Man's Navier-Stokes Equations to Real-Time Control of Fluid Flow

1Department of Civil Engineering, City College of the City University of New York, New York, NY 10031, USA
2Departments of Mechanical Engineering and Mathematics, University of Kentucky, Lexington, KY 40506, USA

Received 3 May 2012; Revised 17 July 2012; Accepted 17 July 2012

Academic Editor: Zhiwei Gao

Copyright © 2012 James B. Polly and J. M. McDonough. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

James B. Polly and J. M. McDonough, “Application of the Poor Man's Navier-Stokes Equations to Real-Time Control of Fluid Flow,” Journal of Applied Mathematics, vol. 2012, Article ID 746752, 18 pages, 2012. https://doi.org/10.1155/2012/746752.